Progrès récents du crible et applications
Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque no. 252  (1998), Talk no. 842, p. 185-209
@incollection{SB_1997-1998__40__185_0,
     author = {Michel, Philippe},
     title = {Progr\`es r\'ecents du crible et applications},
     booktitle = {S\'eminaire Bourbaki : volume 1997/98, expos\'es 835-849},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {252},
     year = {1998},
     note = {talk:842},
     pages = {185-209},
     zbl = {0940.11042},
     mrnumber = {1685608},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1997-1998__40__185_0}
}
Michel, Philippe. Progrès récents du crible et applications, in Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Talk no. 842, pp. 185-209. http://www.numdam.org/item/SB_1997-1998__40__185_0/

[B] E. Bombieri - The asymptotic sieve, Mem. Acad. Naz. dei XL, 1/2, (1976), 243-269. | Zbl 0422.10042

[BFI] E. Bombieri, J. B. Friedlander et H. Iwaniec - Primes in arithmetic progressions to large moduli, Acta Math. 156 (1986), 203-251. | Article | Zbl 0588.10042

[Br] V. Brun - La série 1/5 + 1/7 + 1/11 + 1/13 + 1/17 + 1/19 + ... où les dénominateurs sont des nombres premiers "jumeaux" est convergente ou finie, Bull. Sci. Math 43, 100-104, 124-128. | JFM 47.0163.01

[C] J. R. Chen - On the representation of a large even integer as the sum of a prime and the product of at most two primes, Sci. Sinica 16 (1973), 157-176. | Zbl 0319.10056

[D] J.-M. Deshouillers - Progrès récents des petits cribles arithmétiques (d'après Chen, Iwaniec,...), Séminaire Bourbaki, Vol. 1977/78, Exposé n° 520, Lect. Notes in Math. 710 (1979), 248-262. | Numdam | Zbl 0406.10036

[DI] J.-M. Deshouillers et H. Iwaniec - Kloosterman Sums and Fourier Coefficients of Cusp Forms, Invent. Math. 70 (1982), 219-288. | Article | Zbl 0502.10021

[DFI] W. Duke, J. B. Friedlander and H. Iwaniec - Equidistribution of roots of quadratic congruences of prime moduli, Annals of Math. 141 (1995), 423-441. | Article | Zbl 0840.11003

[E] N. Elkies - The existence of infinitely many supersingular primes for every elliptic curve over Q, Invent. Math. 89 (1987), 561-567. | Article | Zbl 0631.14024

[FoI] E. Fouvry and H. Iwaniec - Gaussian Primes, Acta. Arith., LXXIX.3 (1997), 249-287 (volume en l'honneur de J.W. Cassels). | Article | Zbl 0881.11070

[F1] E. Fouvry - Théorème de Brun-Titchmarsh ; application au théorème de Fermat, Invent. Math. 79 (1985), 383-407. | Article | Zbl 0557.10035

[F2] E. Fouvry - Sur le problème des diviseurs de Titchmarsh, J. Reine Angew. Math. 357 (1985), 51-76. | Zbl 0547.10039

[FrI1] J. B. Friedlander and H. Iwaniec - Bombieri's sieve, in Analytic Number Theory, Proc. Halberstam conf., Allerton Park Illinois 1995, ed. Berndt et al., p. 411-430, Birkauser (Boston), 1996. | Zbl 0862.11052

[FrI2] J. B. Friedlander and H. Iwaniec - The polynomial X2 + Y4 captures its primes, Annals of Math. (à paraître).

[FrI3] J. B. Friedlander and H. Iwaniec - Asymptotic sieve for primes, Annals of Math. (à paraître). | Zbl 0926.11067

[GA] C. F. Gauss - Disquisitiones arithmeticae, Traduction anglaise, Springer-Verlag (1986). | Zbl 0585.10001

[HR] H. Halberstam ans H.-E. Richert - Sieve methods, London Math. Soc. Monographs. 4. London-New York-San Francisco: Academic Press XIII (1974). | Zbl 0298.10026

[HB-P] D. R. Heath-Brown and S. J. Patterson - The distribution of Kummer Gauss sums at prime arguments, J. Reine Angew. Math. 310 (1979), 111-130. | Zbl 0412.10028

[Ha] G. Harman - On the distribution of αp modulo one, J. Lond. Math. Soc., II. Ser. 27 (1983), 9-18. | Article | Zbl 0504.10018

[Ho1] C. Hooley - On the distribution of the roots of polynomial congruences, Mathematika 11 (1964), 39-49. | Article | Zbl 0123.25802

[Ho2] C. Hooley - On the Barban-Davenport-Halberstam Theorem I, J. Reine Angew. Math. 274-275 (1975), 206-223. | Zbl 0304.10027

[I1] H. Iwaniec - Primes of the type φ(x, y) + A, where φ is a quadratic form, Acta Arith. XXI, 203-234 (1972). | Article | Zbl 0215.35603

[12] H. Iwaniec - Almost primes represented by a quadratic polynomial, Inv. Math. 47 (1978), 171-188. | Article | Zbl 0389.10031

[13] H. Iwaniec - A new form of the error term in the linear sieve, Acta Arith. XXXVII (1980), 307-320. | Article | Zbl 0444.10038

[IJ] H. Iwaniec and M. Jutila - Primes in short intervals, Ark. Math. 17 (1980), 307-320. | Zbl 0444.10038

[K] N. M. Katz - Exponential sums over finite fields and Differential equations over the complex numbers : some interactions, Bull. Am. Math. Soc., Vol 23 nb. 2. | Zbl 0727.11057

[S] A. Selberg - On elementary methods in prime number theory and their limitations, Collected Works Vol I, p. 388-397, Springer (Berlin) 1989. | Zbl 0048.03101

[To] A. Toth - PhD. Thesis, Rutgers University (1996).